Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have vertigo, prescribed Montemac and Banocide. Is the medicine fine?

Hi Sumit, My mom was suffering from vertigo , we consulted ENT specialist . He told the cause for this was as the cartilage in nose that separates two nostrils, that cartilage is bent towards one side so one of the nostril gets blocked and when my mom forcibly blows her nose the fluid in vestibular nerves gets imbalanced and due to this reason vertigo arises. So he gave my mom few tablets for 1 months initially along with braingates and 2 others... after that she didnt have dizziness . Later when we went for 2nd visit to doctor, he told to continue with few set of tablets until this nose block is cured we can operate the cartilage in between those nostrils and keep it straight. Below are the list of tablets: (course for 1month) Montemac-L 0-0-1/2 Banocide Forte 1-1-1 Deflazacort(30ml) 0-0-3 for 5 days 0-0-2 for 5 days 0-0-1 for 5 days 0-0-1/2 for 6 days I would like to know 1. What my mom is following the set of medicine is fine? 2. Would like to know is there any side effects from these tablets? 3. After operation she wont have any problem in future? Please can you guide us in the following aspect. I will be thankful to you. Regards, Poornima
Asked On : Sun, 30 Sep 2012
Answers:  0 Views:  35 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor